# SDR 05FDEA03590

- Difficulty date: October 30, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 417
- Aircraft time: 35,729 hours, 21,519 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOTTOM PNL 675 DB CUT-OUT HAS CRACK.
